# SDR AALA202508094228

- Difficulty date: July 30, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,832 hours, 40,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5341112320300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON WEB LOC BTW FR69 TO FR70 AT STGR 23RH IN AFT GALLEY AREA MEASURE OF DAMAGE ARE L= 1.167 INCH, W= 0.506 INCH, D= 0.010 INCH. MAINTENANCE REPLACED WEB LOC BTW FR69 TO FR70 AT STGR 23RH IN AFT GALLEY AREA IAW A319 SRM 51-72-11-911-001 AND DWG D53474180.
